Integrals involving Bickley and Bessel functions in radiative transfer, and generalized exponential integral functions


Creative Commons License

ALTAÇ Z.

JOURNAL OF HEAT TRANSFER-TRANSACTIONS OF THE ASME, vol.118, no.3, pp.789-792, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 118 Issue: 3
  • Publication Date: 1996
  • Doi Number: 10.1115/1.2822701
  • Journal Name: JOURNAL OF HEAT TRANSFER-TRANSACTIONS OF THE ASME
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.789-792